On elliptic systems in Hörmander spaces
AbstractWe study a linear system of pseudodifferential equations uniformly elliptic in Petrovskii’s sense in the Hilbert scale of Hörmander functional spaces defined in $ℝ_n$. An a priori estimate is proved for the solution of the system and its interior smoothness in this scale of spaces is investigated. As an application, we establish a sufficient condition for the existence of continuous bounded derivatives of the solution.
How to Cite
Murach, A. A. “On Elliptic Systems in Hörmander Spaces”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 61, no. 3, Mar. 2009, pp. 391-9, https://umj.imath.kiev.ua/index.php/umj/article/view/3027.